# SDR AALA202207088629

- Difficulty date: July 1, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737
- Aircraft serial: 31245
- Aircraft time: 17,241 hours, 7,157 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN VAPOR BARRIER ATTACH ANGLE OF WING CENTER SECTION. BS 663, LBL 9.5. REPAIRED PER SRM 57-10-10-2R-5 AND EA 337308.
